De Bruyn, Bart, and Hendrik Van Maldeghem. “Non-embeddable Polar Spaces.” MÜNSTER JOURNAL OF MATHEMATICS 7.2 (2014): 557–588. Print.
De Bruyn, B., & Van Maldeghem, H. (2014). Non-embeddable polar spaces. MÜNSTER JOURNAL OF MATHEMATICS, 7(2), 557–588.
De Bruyn, Bart, and Hendrik Van Maldeghem. 2014. “Non-embeddable Polar Spaces.” Münster Journal of Mathematics 7 (2): 557–588.
De Bruyn B, Van Maldeghem H. Non-embeddable polar spaces. MÜNSTER JOURNAL OF MATHEMATICS. 2014;7(2):557–88.
TY - JOUR
UR - http://lib.ugent.be/catalog/pug01:7140279
ID - pug01:7140279
LA - eng
TI - Non-embeddable polar spaces
PY - 2014
JO - (2014) MÜNSTER JOURNAL OF MATHEMATICS
SN - 1867-5778
PB - 2014
AU - De Bruyn, Bart
AU - Van Maldeghem, Hendrik WE01 801000539116 0000-0002-8022-0040
All data below are available with an Open Data Commons Open Database License. You are free to copy, distribute and use the database; to produce works from the database; to modify, transform and build upon the database. As long as you attribute the data sets to the source, publish your adapted database with ODbL license, and keep the dataset open (don't use technical measures such as DRM to restrict access to the database). The datasets are also available as weekly exports.